# SDR DLM90010868

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 18,309 hours, 9,832 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Part number: 0EQ1111A02G0
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SHROUD SEAL WAS FOUND DAMAGED.  A REPLACEMENT SEAL WAS MANUFACTURED PER ER/A 401873-14AD.
